# SDR JJBA20231113009

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,150 hours, 24,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE ODOR IN FLIGHT. ODOR WAS ONLY IN THE FLIGHT DECK. EICAS SCREEN FLASHED WHITE THEN DISPLAYED NORMAL AGAIN A LITTLE BEFORE THE ODOR PRESENTED. NO SMOKE SMELL PRESENT WITH PACKS/APU RUNNING. COMPLIED WITH FIM. REMOVED, CLEANED, REINSTALLED EICAS D.U. OPS CHECK SAT. PERFORMED GVI OF DAU 1/2 WIRING, IC-600 1/2 WIRING, RELAY SUPPORTS, AND BATTERY BOX.
